# SDR SWAA2013091020038

- Difficulty date: August 29, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED BETWEEN BS 927 & BS 947.5, BETWEEN STRINGER 16L & STRINGER 17L.  R&R STRAP IAW SRM & DRAWING.
